# SDR QXEA200300957

- Difficulty date: August 7, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 14,679 hours, 20,331 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: MI5853505
- Part serial: 3024
- Condition: Failed
- Location: Weather Radar
- Part time: 9,459 hours, 13,336 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PSC- ON FLIGHT 2115 RETURNED TO FIELD DUE TO WEATHER RADAR INOPERTIVE.  WHEN WX/C SELECTED, SCREEN FLASHES AND THEN GOES BLANK.  REMOVED AND REPLACED WEATHER RADAR R/T.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
